Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Continuous derivations on Banach algebras


Author: A. M. Sinclair
Journal: Proc. Amer. Math. Soc. 20 (1969), 166-170
DOI: https://doi.org/10.1090/S0002-9939-1969-0233207-X
MathSciNet review: 0233207
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ., Vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)
  • [2] B. E. Johnson and A. M. Sinclair, Continuity of derivations and a problem of Kaplansky, Amer. J. Math. (to appear). MR 0239419 (39:776)
  • [3] I. Kaplansky, ``Derivations of Banach algebras,'' in Seminars on analytic functions, Vol. 2, Princeton Univ. Press, Princeton, N. J., 1958.
  • [4] -, Modules over operator algebras, Amer. J. Math. 75 (1953), 839-858. MR 0058137 (15:327f)
  • [5] D. C. Kleinecke, On operator commutators, Proc. Amer. Math. Soc. 8 (1957), 535-536. MR 0087914 (19:435d)
  • [6] C. E. Rickart, General theory of Banach algebras, Van Nostrand, New York, 1960. MR 0115101 (22:5903)
  • [7] I. M. Singer and J. Wermer, Derivations on commutative normed algebras, Math. Ann. 129 (1955), 260-264. MR 0070061 (16:1125c)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0233207-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society